Please use this identifier to cite or link to this item:
Type: Article
Title: Síndrome do Túnel do Carpo, parte II (tratamento)
Author(s): Michel Chammas
Jorge Boretto
renato matta
Lauren Burmann
Jefferson Luis Braga da Silva
In: Revista Brasileira de Ortopedia (Impresso)
Issue Date: 2014
Volume: 1
First page: 2
DOI: DOI:10.1016/j.rbo.2013.08.008
ISSN: 0102-3616
Appears in Collections:Artigo de Periódico

Files in This Item:
File Description SizeFormat 
Sindrome_do_Tunel_do_Carpo_parte_II_tratamento.pdf1,11 MBAdobe PDFOpen

All Items in PUCRS Repository are protected by copyright, with all rights reserved, and are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Read more.